Pacific Journal of Mathematics

Direct factorizations of measures.

Theodor Eisele

Article information

Source
Pacific J. Math., Volume 91, Number 1 (1980), 79-93.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102778857

Mathematical Reviews number (MathSciNet)
MR612890

Zentralblatt MATH identifier
0491.28010

Subjects
Primary: 28A12: Contents, measures, outer measures, capacities
Secondary: 28A50: Integration and disintegration of measures 90D10

Citation

Eisele, Theodor. Direct factorizations of measures. Pacific J. Math. 91 (1980), no. 1, 79--93. https://projecteuclid.org/euclid.pjm/1102778857


Export citation

References

  • [1] R. J. Aumann and L. S. Shapley, Values of Non-Atomic Games, Princeton University Press, 1974.
  • [2] C. Dellacherie, P. A. Meyer, Probability et Potentiel, chapitre I a IV, Paris, Her- mann, 1975.
  • [3] A. Dvoretzky, A. Wald and J. Wolfowitz, Elimination of Randomisation in certain Problems of Statistics and of the Theory of Games, Proc Nat. Acad. Sci. USA, 36 (1950), 256-259.
  • [4] A. Dvoretzky, Relation among certain ranges of vector measures, Pacific J. Math., 1 (1951), 59-74.
  • [5] G.A. Edgar, Measurable teak sections, Illinois J. Math., 20 (1976), 630-646.
  • [6] K.-Th. Eisele, On the uniqueness of pre-images of measures, In: MeasureTheory, Proceedings of the Conference Held at Oberwolfach, Lecture Notes in Mathematics,541, 5-12, Berlin-Heidelberg-NewYork: Springer, 1976.
  • [7] J. Hoffmann-J0rgensen, The Theory of Analytic Spaces, Various Publication Series
  • [8] J. Lehn and G. Magerl, On the Uniqueness of Pre-image Measures, Z. Wahrschein- lichkeitstheorie verw. Gebiete, 38 (1977), 333-337.
  • [9] J. Lindenstrauss, A short proof of Liapounojf's convexity theorem, J. Math. Mech., 15 (1966), 971-972.
  • [10] A. Lyapunov,Sur les functions-vecteurs completement additives, Bull. Acad. Sci. URSS Ser. Math., 4 (1940), 465-478.
  • [11] L. Schwartz, Radon Measures on Arbitrary Topological Spaces and Cylindrical Meas- ures, Oxford University Press, 1973.
  • [12] L. Schwartz, Sur martin gales regulieres a valeurs mesures et disintegrations regulieres d'une mesure, J. Anal. Math., 26 (1973), 1-168.
  • [13] H V. Weizsacker and G. Winkler, Integral representation in the set of solutions of a generalized moment problem, (to appear in Math. Ann.).
  • [14] H V. Weizsacker and G. Winkler,Non-compact Extremal Integral Representations:Some Probabilistic As- pects, to appear in: Proc. of 2nd Paderborn Meeting of Functional Analysis, North- Holland Publ. Co., Amsterdam 1979.